Does Adderall (dextroamphetamine and racemic amphetamine) give me sensitivity to light?

Not directly. But Adderall (dextroamphetamine and racemic amphetamine) can "intensify" a person in various ways -including adding to one's sensitivity or reactivity. If so, more personalized dosing may help, as may using a combination of meds that helps limit reactivity. There is however 1 possible mechanism for light sensitivity: in the rebound phase after med is worn off, the pupils may be more dilated, enabling more light to flood the eye.

Related Questions

Can sensory sensitivity/irritation mean improper dosage of rx'ed adderall, (dextroamphetamine and racemic amphetamine) esp as it wears off? Could glu or na be involved? (adhd, bipolar, & ptsd)

Yes. Sensitivity and irritability can both be signs of the wearing off of add/adhd medications. Read more...
"Rebound" symptoms . Including emotional lability & worsening adhd symptoms that occur as an appropriate dose of Adderall xr wears off in a patient with no comorbid mood disorder or ptsd usually responds to increasing the dose, changing time of administration, switching to vyvanse, (lisdexamfetamine) which causes less irritability or to methylphenidate. .Stimulants infrequently cause psychosis, which can also occur in bpd itself. Read more...
Not exactly. Sensory sensitivity probably refers to a sensory processing disorder /sensory integration dysfunction.This is a physiologic difficulty resulting in greater overall sensory responsivity-difficulty screening things out. Problems with all self-regulation-greater reliance on structure/support/&guidance symptomatic attempts to cope often leads to misdiagnosis-adhd, bipolar dx. Read more...